# SDR CALA2019030100302

- Difficulty date: February 25, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 59,778 hours, 25,382 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D5347105620200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER N/R 9817066 SUPPORT TASK (L-69 NO DOT) WHILE CLOSING PAN EL 161DF IN BULK CARGO CORROSION WAS FOUND ON STR 43L SPLICE ARO UNS FASTENERS AT FR 64. REMOVED AND REPLACED STRINGER SPLICE AT FRAME 64 STRINGER 43L. IAW SRM 51-42-11-100. PRIMED AND TOP COATED IAW SRM 51- 75-12-911-001.
